Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2026 / Volume: 73 Issue: 3

Some variable exponent boundedness and commutators estimates for fractional Rough Hardy operators on central Morrey space

Muhammad Asim(Quaid-I-Azam University)0000-0002-7336-9760
Ferit Gürbüz(KIRKLARELI UNIVERSITY)0000-0003-3049-688X
Pages
—
Publication Date
2024-09-27
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We also establish the same boundedness for their commutators when the symbol functions are on the λ-central BMO space with a variable exponent.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this article, we study the boundedness of the fractional Rough Hardy operator and its adjoint operators on the central Morrey space with a variable exponent.
📊
Key Findings & Data:In this article, we study the boundedness of the fractional Rough Hardy operator and its adjoint operators on the central Morrey space with a variable exponent.
💡
Conclusion & Impact:We also establish the same boundedness for their commutators when the symbol functions are on the λ-central BMO space with a variable exponent.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Rough Hardy-type operators · central Morrey space · fractional integral

Abstract

In this article, we study the boundedness of the fractional Rough Hardy operator and its adjoint operators on the central Morrey space with a variable exponent. We also establish the same boundedness for their commutators when the symbol functions are on the λ-central BMO space with a variable exponent.

🔖

Cite This Article

Asim, M., Gürbüz, F. (2024). Some variable exponent boundedness and commutators estimates for fractional Rough Hardy operators on central Morrey space. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 73 Issue: 3. https://doi.org/10.31801/cfsuasmas.1463245

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (39)

  1. Hardy, G. H., Note on a theorem of Hilbert, Math. Z., 6 (1920), 314-317.https://doi.org/10.1007/BF01199965
  2. Faris, W. G., Weak Lebesgue spaces and quantum mechanical binding, Duke Math. J., 43(4) (1976), 365-373. https://doi.org/10.1215/S0012-7094-76-04332-5
  3. Christ, M., Grafakos, L., Best constants for two non convolution inequalities, Proc. Amer. Math. Soc., 123 (1995), 1687-1693. https://doi.org/10.2307/2160978
  4. Sawyer, E., Weighted Lebesgue and Lorentz norm inequalities for the Hardy operator, Trans. Amer. Math. Soc., 281 (1984), 329-337. https://doi.org/10.2307/1999537
  5. Fu, Z., Liu, Z., Lu, S., Wang, H., Charactrization for commutators of n-dimensional fractional Hardy operators, Sci. China Ser. A., 50 (2007), 1418-1426.https://doi.org/10.1007/s11425-007-0094-4.
  6. Ren, Z., Tao, S., Weighted estimates for commutators of n-dimensional rough hardy operators, J. Funt. Spaces., (2013), 1-13. https://doi.org/10.1155/2013/568202
  7. Fu, Z., Lu, S., Zhao, F., Commutators of n-dimensional rough Hardy operators, Sci. China Ser. A., 54(2011), 95-104. https://doi.org/10.1007/s11425-010-4110-8
  8. Orlicz, W., Über konjugierte exponentenfolgen, Studia Math., 3(1931), 200-212. https://doi.org/10.4064/SM-3-1-200-211
  9. Nakano, H., Modulared Semi-Ordered Linear Spaces, Maruzen Co, Ltd, Tokyo, 1951.
  10. Uribe, D. C., Fiorenza, A., Martell, J. M., Pérez, C., The boundedness of classical operators on variable Lp spaces, Ann. Acad. Sci. Fenn. Math., 31(2006), 239-264.
  11. Dining, L., Reisz potential and Soblev embedding on genealized Lesbesgue and Sobolev $L^{p(·)}$ and $W^{k,p(·)}$, Math. Nachr., 268 (2004), 31-43. https://doi.org/10.1002/mana.200310157
  12. Uribe, D. C., Fiorenza, A., Neugebauer, A., The maximal function on variable $L^{p}$ spaces, Ann. Acad. Sci. Fenn. Math., 28 (2003), 223-238.
  13. Uribe, D. C., Diening, L., Fiorenza, A., A new proof of the boundedness of maximal operators on variable Lebesgue spaces, Boll. Unione Mat. Ital., 2 (2009), 151-173. http://eudml.org/doc/290576
  14. Alvarez, J., Lakey, J., Partida, M. G., Spaces of bounded λ-central mean oscillation, Morrey spaces, and λ-central Carleson measures, Collect. Math., 51(2000), 1-47.
  15. Morrey, C., On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc., 43(1938), 126-166. https://doi.org/10.1090/S0002-9947-1938-1501936-8
  16. Chuong, N., Duong, D., Hung, H., Bounds for the weighted Hardy-Cesaro operator and its commutator on Morrey-Herz type spaces, Z. Anal. Anwend., 35 (2016), 489-504. https://doi.org/10.4171/ZAA/1575
  17. Wu, Q., Fu, Z., Boundedness of Hausdorff operators on Hardy spaces in the Heisenberg group, Banach J. Math. Anal., 12 (2018), 909-934. https://doi.org/10.1215/17358787-2018-0006
  18. Chen, Y., Levin, S., Rao, M., Variable exponent, linear growth functionals in image restoration, SIAM J. Appl. Math., 66 (2006), 1383-1406. https://doi.org/10.1137/050624522
  19. Ruicka, M., Electrorheogical Fluid: Modeling and Mathematical Theory, Springer, Berlin, 2000.
  20. Yang, M., Fu, Z., Sun, J., Global solutions to Chemotaxis-Navier-Stokes equations in critical Besov spaces, Dis. Contin. Dyn. Syst. Ser. B., 23 (2018), 3427-3460. https://doi.org/10.3934/dcdsb.2018284
  21. Kováčik, O., Rákosník, J., On spaces $L^{p(x)}$ and $W^{k,p(x)}$, Czechoslovak Math. J., 41 (1991), 592-618. https://doi.org/10.21136/CMJ.1991.102493
  22. Mizuta, Y., Ohno, T., Shimomura, T., Boundedness of maximal operators and Sobolev’s theorem for non-homogeneous central Morrey spaces of variable exponent, Hokkaido Math. J., 44 (2015), 185-201. https://doi.org/10.14492/hokmj/1470053290
  23. Wang, D., Liu, Z., Zhou, J., Teng, Z., Central BMO spaces with variable exponent, arXiv:1708.00285, 2017.
  24. Fu, Z., Lu, S., Wang, H., Wang, L., Singular integral operators with rough kernel on central Morrey spaces with variable exponent, Ann. Acad. Sci. Fenn. Math., 44 (2019), 505-522. https://doi.org/10.5186/aasfm.2019.4431
  25. Hussain, A., Asim, M., Commutators of the fractional Hardy operator on weighted variable Herz-Morrey spaces, J. Funt. Space., ID 9705250(2021), 10 pages. doi.org/10.1155/2021/9705250.
  26. Hussain, A., Asim, M., Variable λ-central Morrey space estimates for the fractional Hardy operators and commutators, J. Math., ID 5855068(2022), 12 pages. https://doi.org/10.1155/2022/5855068
  27. Asim, M., Hussain, A., Weighted variable Morrey-Herz estimates for fractional Hardy operators, J. Inq. Appl., 2(2022) (2022) 12pp. doi.org/10.1186/s13660-021-02739-z
  28. Huang, A., Xu, J., Multilinear singular integrals and commutators in variable exponent Lebesgue spaces, Appl. Math. J. Chin. Univ., 25 (2010), 69-77. https://doi.org/10.1007/s11766-010-2167-3
  29. Asim, M., Ayoob, I., Weighted estimates for fractional bilinear Hardy operators on variable exponent Morrey-Herz space, J. Inq. Appl., 11(2024) 2024 19pp. doi.org/10.1186/s13660-024-03092-7
  30. Jianglong, W., Boundedness of some sublinear operators on Herz-Morrey spaces with variable exponent, Georgian Math. J., 21 (2014), 101-111. https://doi.org/10.1515/gmj-2014-0004
  31. Wu, J. L., Zhao, W. J., Boundedness for fractional Hardy-type operator on variableexponent Herz-Morrey spaces, Kyoto J. Math., 56 (2016), 831-845. https://doi.org/10.1215/21562261-3664932
  32. Nekavinda, A., Hardy-Littlewood maximal operator on $L^{p(x)}(R)$, Math. Inequal. Appl., 7 (2004), 255-265. https://doi.org/10.7153/mia-07-28
  33. Diening, L., Maximal functions on Musielak-Orlicz spaces and generalized Lebesgue spaces, Bull. Sci. Math., 129 (2005), 657-700. https://doi.org/10.1016/j.bulsci.2003.10.003
  34. Izuki, M., Fractional integrals on Herz-Morrey spaces with variable exponent, Hiroshima Math. J., 40 (2010), 343-355. https://doi.org/10.32917/hmj/1291818849.
  35. Grafakos, L., Modern Fourier Analysis, 2nd edition, Springer, 2009.
  36. Izuki, M., Boundedness of commutators on Herz spaces with variable exponent, Rendiconti del Circolo Matematico di Palermo., 59 (2010), 199-213. https://doi.org/10.1007/s12215-010-0015-1
  37. Capone, C., Uribe, D. C., Fiorenza, A., The fractional maximal operator and fractional integrals on variable Lp(R) spaces, Rev. Mat. Iberoam., 23 (2007), 743-770. https://doi.org/10.4171/RMI/511
  38. Hussain, A., Asim, M., Commutators of the fractional Hardy operator on weighted variable Herz-Morrey spaces, J. Funt. Space., ID 9705250(2021), 10 pages. doi.org/10.1155/2021/9705250.
  39. Grafakos, L., Modern Fourier Analysis, 2nd edition, Springer, 2009.